MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The report of the autopulse (sn (b)(4)) displaying user advisory (ua) 45 (driveshaft not at "home" position after power-on/restart) error message was not observed during functional testing and archive data review.Upon visual inspection, a damaged front enclosure was observed and encoder drive shaft exhibits binding and resistance.These observations were not related to the reported event.These damages appear to have been caused by normal wear and tear.During functional testing the platform was tested using a good known autopulse li-ion battery with a large resuscitation test fixture an operated with continuous compression without error.A review of the autopulse's archive was performed and it shows no session to have occurred on the reported event date of 2/11/2019, thus not confirming the reported complaint.Per the autopulse® resuscitation system model 100 user guide (pn: 12555-001), if the driveshaft is not at its home position when the autopulse is powered on, a user advisory (45) will occur.This user advisory will persist until the driveshaft is returned to its home position.To clear a user advisory (45) pull up on the lifeband until the chest bands are fully extended (thereby moving the driveshaft back to its home position), and then restart.It is likely that ua45 was cleared by the user.The autopulse platform is a reusable device and was manufactured on 11 aug 2008.It has exceeded its expected service life of 5 years.Historical records were reviewed for service information related to the reported complaint and there was no similar history of complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
During patient use, the autopulse platform (sn (b)(4)) displayed a ua (user advisory) 45 (driveshaft not at "home" position after power-on/restart) error message.User was unable to clear the message.The reporter was unable to specify patient outcome.No known impact or patient consequence information was available.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key8392855
Report Number3010617000-2019-00164
Device Sequence Number1922103
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1